# SDR UALA2010091003353

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,726 hours, 10,817 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 709
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT MED SLIDE DEPLOYED ON ARRIVAL.  INOPED MED, BLOCKED SEAT ROWS 32 THRU 42 A THRU J. INSTALLED NEW SLIDE IAW MM. UNBLOCKED SEATS ROWS 32 THRU 42 A THRU J.
